# SDR 9615039945

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air
- Condition: Leaking Air
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSENGERS REPORTED A FUEL LIKE SMELL IN CABIN.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT APU WAS BLEEDING RESIDUAL OIL INTO AIR CONDITIONING SYSTEM, APU WAS CHANGED ON 10JUL96.  REPLACED COALESCER BAGS, LEAK AND OPERATIONAL CHECK WAS NORMAL.
